29 Nov 2011
Hi mariet56. Theres a fair amount of warnings associated when taking Augmentin. If you are have allergies to the drug itself. If you are already taking the drug, and have no negative, reactions, adverse ones, I'd say yes. I'm not a doctor, so you might ask your doctor or pharmacist to confirm or ask thier opinion. Best of wishes,
29 Nov 2011
Dear mariet56... Augmentin is commonly used for tooth abscesses. Do u have the drug on hand or was it prescribed for u by a dentist. Augmentin is a penicillin. It is amoxicillin and clavulonic acid. Of course if u have an allergy to penicillin u should not take it. It can also cause superinfections in other areas of your body which is not necessarily a bad thing... just need to b aware. ie, a superinfection might be vaginitis caused by the drug wiping out some of the good bacteria in the vaginal flora, hence the vaginitis which is easily treated with OTC medication inserts or by orally prescribed diflucan. Anyway if u do have an abcessed tooth u really need to c a dentist for there is something causing the bacteria to enter like a cracked tooth or crown... so do see a dentist. Hope this helps... and that u soon feel better. Pup
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is this med the best or is augmentin
1 answer • 18 May 2010
I first started to feel unwell with no temperature I was placed on Augmentin 1000mg my health problem became immune to Augmentin. I too most likly ...
1 answer • 25 Aug 2010
I have a tooth abscess and have a sinus infection which may or may not be related but it is making me miserable. I have a throbbing headache and the ...
2 answers • 26 Sep 2010
I've had ongoing problems with diverticulitis and usually take Cipro and Flagyl when its much worse. I saw a new Gastro doctor and he said for a ...
1 answer • 12 Feb 2011
swollen up where my abscees is.should i be worried?or is this the process that the meds are treating the infected area.i don't know if this ...
1 answer • 22 Sep 2011